Ding projective dimension of Gorenstein flat modules
Bull. Korean Math. Soc. 2017 Vol. 54, No. 6, 1935-1950
https://doi.org/10.4134/BKMS.b160547
Published online November 30, 2017
Junpeng Wang
Northwest Normal University
Abstract : Let $R$ be a Ding-Chen ring. Yang \cite{Yang2012} and Zhang \cite{Zhang2015} asked whether or not every $R$-module has finite Ding projective or Ding injective dimension. In this paper, we give a new characterization of that all modul\-es have finite Ding projective and Ding injective dimension in terms of the relationship between Ding projective and Gorenstein flat modules. We also give an example to obtain negative answer to the above question.
Keywords : Ding projective module, Gorenstein flat module, Ding-Chen ring
MSC numbers : 16E65, 18G20, 18G25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd